CaltechAUTHORS
  A Caltech Library Service

Items where Person is "van-den-Nouweland-Anne"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 2002
Number of items: 2.

2005

Jackson, Matthew O. and van den Nouweland, Anne (2005) Strongly stable networks. Games and Economic Behavior, 51 (2). pp. 420-444. ISSN 0899-8256. https://resolver.caltech.edu/CaltechAUTHORS:20110714-141603317

2002

Jackson, Matthew O. and van den Nouweland, Anne (2002) Strongly Stable Networks. Social Science Working Paper, 1147. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170802-140336366

This list was generated on Sun Oct 13 19:35:08 2019 PDT.